MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 10" SMALLBORE EXT SET W/6-PORT NANOCLAVE® MANIFOLD, CHECK VALVE, CLAMP, ROTATING; STOPCOCK, I.V. SET

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 10" SMALLBORE EXT SET W/6-PORT NANOCLAVE® MANIFOLD, CHECK VALVE, CLAMP, ROTATING; STOPCOCK, I.V. SET
Catalog Number AM6109
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/21/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was returned for evaluation; however, testing has not yet been completed.
 
Event or Problem Description
The incident involved a 10" smallbore ext set w/6-port nanoclave® manifold, check valve, clamp, rotating luer.It was reported that there was leaking found in the patient's bed.The leak location is unknown.The event occurred in neonatal intensive care unit (nicu).The reporter became aware of the issue when they noticed that patient's sheet was wet.The medication involved is unknown.The product was not reprocessed or re-sterilized prior to use.There was patient involvement, no harm/adverse event, and no delay in therapy.
 
Additional Manufacturer Narrative
One (1) used sample list #am6109 was returned for evaluation.As received some marks inside the check valve's thread and manifold were observed, however they did not compromise the set functionality.No damage, cracks or additional anomalies were observed.The set was tested according procedure and no leaks, occlusion or anomalies along the device were observed.Complaint of leaks was not able to confirmed or replicated.A device history review (dhr) was performed and no relevant commodities, discrepancy or anomalies were found that might be related with the condition reported by customer.

Brand Name
10" SMALLBORE EXT SET W/6-PORT NANOCLAVE® MANIFOLD, CHECK VALVE, CLAMP, ROTATING
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key17585254
Report Number9617594-2023-00564
Device Sequence Number14672593
Product Code FMG
UDI-Device Identifier00887709077645
UDI-Public(01)00887709077645(17)271001(10)11001834
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K964435
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/27/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberAM6109
Device Lot Number11001834
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/01/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/27/2023
Supplement Date Received by Manufacturer09/01/2023
Initial Report FDA Received Date08/21/2023
Supplement Report FDA Received Date09/11/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/01/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PUMP TUBING, B. BRAUN.
Patient SexUnknown